# SDR A6WA200740461

- Difficulty date: August 19, 2007
- Submitted: August 30, 2007
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN MAIN PASSENGER DOOR.  AFTER MULTIPLE ATTEMPTS, DOOR OPENED.  OPERATED DOOR SEVERAL TIMES.  DOOR APPEARS TO OPERATE NORMALLY.  PLACED ON MEL.  REF LOG 177995/2 CLEANED AND LUBED PASSENGER DOOR.  PERFORMED OPS CHECK OF PASSENGER DOOR SEVERAL TIMES.  OPS CHECK GOOD IAW 52-11-00.  (M)
